HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Physics >
PHYS Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Lateral transport in quasiperiodically ordered layered media with isotropic randomness
Authors: Chan, Man-Chung
Zhang, Zhao Qing
Keywords: Lateral wave transport
Isotropic randomness
Quasiperiodically ordered layer media
Issue Date: Apr-2002
Citation: Waves in random media, v. 12, 2002, p. 201-209
Abstract: We investigate the lateral wave transport in quasiperiodically ordered layer media with isotropic randomness. As an example, we consider the case of the Fibonacci sequence and study the ergodic properties in such systems. From the results of the channel occupation number of nine generations, we find that the wave transport in such systems falls between the transport of anisotropic hopping systems and that of randomly layered media and can be associated with a fractal dimension that can be tuned according to the strength of the layer coupling. The origin of this fractal dimensionality is attributed to the interplay between the quasiperiodic ordering in the layer direction and the presence of isotropic randomness in the system.
Rights: Waves in Random Media © copyright (2002) IOP Publishing Ltd. The Journal's web site is located at
Appears in Collections:PHYS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
wr2203.pdf113KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.